MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED AIRE-CUF; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED AIRE-CUF; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 65SP045
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, the patient pulled the inflation line and tore it.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, condition reported in complaint is visible, however, this does not assure us that there is still a failure of the process, since mishandling by the user by not using the tracheostomy device correctly cause the rupture.It was found that the complained issue could not be duplicated.Based on investigation results is that damaged occurred after the product left smiths medical facilities.Dhr review was not completed as no lot number was provided.

Brand Name
BIVONA TUBES NEO/PED AIRE-CUF
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key12981432
Report Number3012307300-2021-12638
Device Sequence Number14660133
Product Code JOH
UDI-Device Identifier15021312000313
UDI-Public15021312000313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number65SP045
Device Catalogue Number65SP045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown